# SDR USAA2010120992954

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 62,513 hours, 39,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN 8 INCHES FORWARD OF BS747, S18L.  REPAIRED FUSELAGE SKIN 8 INCHES FORWARD OF BS 747, S18L IAW B737 SRM 53-00-01 REPAIR 31.
